# SDR UALA2010072602674

- Difficulty date: July 24, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 47,930 hours, 17,540 cycles
- Engine: Iae V2527A5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Faulty
- Location: Cabin Lights
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ROW 16-17 FA SMELLED POSSIBLE ELEC SMELL IN CABIN, NO IND IN COCKPIT.  BOOSTED APU & RAN BOTH PACKS SEPARATELY, NO ODOR NOTED. CHECKED ALL SEATS AUDIO AND LIGHTS IN THE AREA, FOUND CEILING LIGHT BURNED OUT OVER SEAT 16ABC.  SUSPECT BALLAST.  COULD NOT CONFIRM SMELL WAS ELECTRICAL.  SMELL AT ROW 16-17 ON DESCENT, NO SMOKE OR NEGATIVE EFFECTS.  REPLACED LAMP HOLDER BALLAST ASSY AT 16ABC AND 17DEF.
